Benylin 4 Flu Tablets are used to help relieve cold and flu symptoms. The tablets contain paracetamol which helps to relieve aches and pains and fever (high temperature), diphenhydramine, which is an antihistamine that helps relieve coughing, sneezing and runny nose and pseudoephedrine, which is a decongestant that helps unblock stuffy noses.
The medicine is for use in adults and children aged 10 years and over.
Benylin 4 Flu Tablets (24)
€11.05
Benylin 4 Flu Tablets are used to help relieve cold and flu symptoms from 10 years upwards.
Availability: In stock
Free shipping on orders over €45!
- Irish owned family pharmacy
- Quick secure delivery
- Secure Payments
Description
Directions for Use
Directions for Use
Children 10 – 15 years:
- Take one tablet, up to 4 times a day
Adults and children aged 16 years and over:
- Take two tablets, up to 4 times a day
Leave at least 4 hours between doses.
– Do not take more than 4 times a day
– If symptoms persist or worsen, talk to your doctor or pharmacist.
– Do not give to a child under 16 years of age for more than 5 days without consulting your doctor.
Not suitable for children under 10 years.
Ingredients
Ingredients
The active ingredients in Benylin 4 Flu Tablets are:
500 mg Paracetamol, 22.5 mg Pseudoephedrine hydrochloride, 12.5 mg Diphenhydramine hydrochloride.
Other ingredients are: Microcrystalline cellulose, pregelatinised maize starch, povidone, crospovidone, macrogol 6000, croscarmellose sodium, stearic acid, magnesium stearate, hypromellose, titanium dioxide (E171), quinoline yellow (E104), quinoline yellow lake, sunset yellow (E110) and talc.
Reviews (0)
You must be logged in to post a review.
Reviews
There are no reviews yet.